BibTeX record: journals/isci/Zhu07

download as .bib file

@article{DBLP:journals/isci/Zhu07,
  author    = {William Zhu},
  title     = {Topological approaches to covering rough sets},
  journal   = {Inf. Sci.},
  volume    = {177},
  number    = {6},
  pages     = {1499--1508},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.ins.2006.06.009},
  doi       = {10.1016/j.ins.2006.06.009},
  timestamp = {Thu, 15 Feb 2007 07:59:04 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/Zhu07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}